# SDR ASAA2021060635029

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,877 hours, 15,140 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 177726
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 27,327 hours, 8,781 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY REPLACE BOTH HF COUPLERS. GROUNDED - YES. REMOVED AND REPLACED #1 HF ANTENNA COUPLER, INSTALLATION TEST OK, REF B737-800 AMM 23-11-61-400-801. E. REPLACED #2 HF COUPLER REF MM 23-11-61-400-801. OPS NORMAL.
